Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remarks on some fixed point theorems


Author: Teck Cheong Lim
Journal: Proc. Amer. Math. Soc. 60 (1976), 179-182
MSC: Primary 47H10; Secondary 54H25
MathSciNet review: 0423139
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compact Hausdorff pseudo-topology is introduced on every closed convex bounded subset of a uniformly convex Banach space and is used to prove a previous theorem of the author.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 54H25

Retrieve articles in all journals with MSC: 47H10, 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0423139-X
PII: S 0002-9939(1976)0423139-X
Article copyright: © Copyright 1976 American Mathematical Society